Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Reason for increased BP and fainting? Shaking hand. Is it Parkinson s disease?

Wat can cause ur blood pleasure to go up (204/180 ) an make u fant .also my body shakes a lot it really its in my right arm an hand an my head shakes really bad the doctor thinks it could be parkinson disease but I have done some research an I don't really have an of sys an I also read that a lot of doctors can be wrong bout perkinson disease they tell people that they have it an they have some other thing wrong with them. Wats ur opinion?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, gender, personal habits, family history or co-morbidities
- The pressure reading is probably wrong - with a diastolic of 180, systolic is unlikely to be 204...
- High pressure itself is enough to cause fainting...
- Parkinson is bilateral / may be worse on one side / it will not be limited to head and hand...

Consider Pheochromocytoma?

Seems to be so many inconsistencies... / It is wiser to be admitted in a multi speciality tertiary care Hospital and get investigated / before a serious complication strikes...

Take care
Wishing speedy recovery
God bless
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor